# SDR QMLA2024021320016

- Difficulty date: January 26, 2024
- Submitted: February 13, 2024
- Operation: Air carrier
- Aircraft: N129JW
- Make and model: Pilats PC1245
- Aircraft serial: 129
- Aircraft time: 8,871 hours, 11,157 cycles
- Engine: Pwa PT6*
- Engine time: 11,042 hours, 11,787 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Boot
- Part number: UNKNOWN
- Condition: Malfunctioned
- Location: Deice
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DE-ICE BOOTS MALFUNCTION AS INDICATED ON "CAWS" PANEL. PILOT WROTE UP DISCREPANCY IN LOG BOOK. AIRCRAFT BOOTS WERE DEFERRED ON MEL AND THE AIRCRAFT WAS RETURNED TO BASE. MAINTENANCE FOUND LH TAIL DE-ICE BOOT HAD A LONG CRACK IN IT.
